Weakly chainable circle-like continua
Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_106_1_1_12,
author = {Gary Feuerbacher},
title = {Weakly chainable circle-like continua},
journal = {Fundamenta Mathematicae},
pages = {1--12},
year = {1980},
volume = {106},
number = {1},
doi = {10.4064/fm-106-1-1-12},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-1-12/}
}
Gary Feuerbacher. Weakly chainable circle-like continua. Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 1-12. doi: 10.4064/fm-106-1-1-12
Cité par Sources :